| Model Number |
H74939185402210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 4.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During the sixth inflation at nominal pressure for 30 seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
G4: premarket / 510(k): k162350.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.